Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/j.jsv.2012.12.009> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- j.jsv.2012.12.009 at "Eq.-".
- j.jsv.2012.12.009 at "Section".
- j.jsv.2012.12.009 date "May 2013".
- j.jsv.2012.12.009 doi "10.1016/j.jsv.2012.12.009".
- j.jsv.2012.12.009 first1 "Christophe".
- j.jsv.2012.12.009 isCitedBy Propagation_of_uncertainty.
- j.jsv.2012.12.009 issue "11".
- j.jsv.2012.12.009 journal "Journal of Sound and Vibrations".
- j.jsv.2012.12.009 last1 "Lecomte".
- j.jsv.2012.12.009 pages "2750–2776".
- j.jsv.2012.12.009 title "Exact statistics of systems with uncertainties: an analytical theory of rank-one stochastic dynamic systems".
- j.jsv.2012.12.009 volume "332".